Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    illuzions is offline Associate Member
    Join Date
    Mar 2002
    Location
    NJ
    Posts
    250

    Unhappy coughing after injection????

    hey guys..i just shot my 1st injection of finaplix in my shoulder today...ok heres the prob...it went in perfect, no problem...but slight coughing after it was injected....actually i was coughing for a good ten minutes...now ive done injections b4, no coughing...i was wondering what this could be...maybe im just a pu$$y, lmao, i dunno...is this normal or was i maybe a lil nervous...plus i had eaten right b4, had some eggs...i duno..any info would be great...

  2. #2
    j_kiler is offline Junior Member
    Join Date
    Sep 2001
    Posts
    70
    I've heard this is quite common. I've even heard of blood coming up with the tren cough. From what I can gather its no big deal.

  3. #3
    Dizzy's Avatar
    Dizzy is offline Banned
    Join Date
    Mar 2002
    Posts
    1,113
    fina cough...it is normal. i'm going to be starting my fina soon. kind of scared of that. did you start coughing while you were injecting or after?

  4. #4
    illuzions is offline Associate Member
    Join Date
    Mar 2002
    Location
    NJ
    Posts
    250
    i started coughing after...it all went in fine...no problems at all...but then like a min or 2 after i started coughing...then i had some water..and relaxed and it went away...

  5. #5
    double o seven is offline New Member
    Join Date
    Mar 2002
    Posts
    46
    i heard when you get the fina cough you should drink milk.

    007

  6. #6
    PunkRawk is offline Member
    Join Date
    Mar 2002
    Location
    Los Angeles , CA
    Posts
    506
    hmm...did you aspirate ?? i have had that cough...it fucking sucks....sems that the BA in the homemade shit is so high that it causes that....

  7. #7
    timvds's Avatar
    timvds is offline Member
    Join Date
    Sep 2001
    Posts
    958
    yeah, not only that, how come you can litterally taste the stuff after you inject?

  8. #8
    heyherc's Avatar
    heyherc is offline Junior Member
    Join Date
    Dec 2001
    Location
    Canada
    Posts
    112
    I have had the tren cough since I started taking it 7 weeks ago, it is worse for the 1st hour after the shot but it never really goes away for me. I got the cough really bad in the middle of a shot once and it was so bad that when the pin finally came out i coughed so hard I puked. The reason you get the cough is caused by some sort of shock to the system and the lungs and they actually start to tighten up, the technical name is something like "Anifilactic" shock of something along those lines, I had a huge writeup on it but deleted it, sorry.

  9. #9
    billr is offline Junior Member
    Join Date
    Mar 2002
    Posts
    111
    it is normal, the cough and the taste
    billr

  10. #10
    PunkRawk is offline Member
    Join Date
    Mar 2002
    Location
    Los Angeles , CA
    Posts
    506
    it's from the high BA concentration....that is the only thing that difference tren from any other injectible....deep muscular shots inthe glutes have always been good luck for me with tren....bis and quads i have always got that cough once out of every 5 or 6 shots....the sweating part is the worse....i think it is from when the BA gets into the blood stream or blood vessels in the fatty areas when your pulling out....PUNKRAWK

  11. #11
    Dr.Evil's Avatar
    Dr.Evil is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    Secret Volcano Lair
    Posts
    2,228
    i've had the pgf2 cough before. when shit diffuses into your veins and makes its way to your lungs the coughing is the end result. you may also experience some heart pains and dizziness if enough got into your veins.

  12. #12
    illuzions is offline Associate Member
    Join Date
    Mar 2002
    Location
    NJ
    Posts
    250
    thanx guys...sounds like this cycle is gonna be a f**king pain in the ass...lmao...oh well gotta do what u gotta do.....there is a price to pay to look good....

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •